# SDR CA970311074

- Difficulty date: January 6, 1997
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 13,959 hours
- Engine: Allsn 250C20
- System (JASC): 6420 · Tail Rotor Head
- Part: Seal
- Condition: Leaking
- Location: Tail Rotor
- Part time: 217 hours
- Component: Input Seal, Tactair, 289051132
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) T/R ASSY INPUT SEAL FOUND LEAKING EXCESSIVELY.
